# SDR ABXA050073

- Difficulty date: March 8, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 55,840 hours, 56,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991224617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1038 BULKHEAD AT LONGERON 13 LEFT WAS CRACKED AT LIGHTENING HOLE.  REPAIRED IAW DC-9 SRM 53-01.
